Answered by: Dr Sashini Seeni
I’m 20 years old, currently on sertraline and risperidone. It has been 2 days that i started taking my medications. My question is, is it okay for me to stop eating them? I feel as if i don’t need them and afraid of the side effects. I think mine is the milder type of bmd
Greetings! Thank you for your questions.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. However, you are greatly suggested to continue taking the medications prescribed by your doctor. This is because the likelihood of having a relapse is very high if you stop taking your bipolar medication. Suddenly stopping medications is especially dangerous. I suggest you to discuss with your doctor before you make any changes, even if you believe you no longer need those medications.
The following answers regarding your current queries are just general descriptions due to the limited information provided by you.
You may get online consultations with our doctors here for medical advice and treatments. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.